# SDR MASA98196

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104YV
- Make and model: Beech 1900D
- Aircraft serial: UE104
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 700 - FMN-ABQ - AFTER TAKEOFF, CREW REPORTED SMOKE IN THE COCKPIT AND CABIN.  AIRCRAFT RETURNED TO THE FIELD.  NO EMERGENCY WAS DECLARED, THE MASKS WERE NOT DEPLOYED.  MAINTENANCE T/S THE SYSTEM BUT WERE UNABLE TO DUPLICATE THE DISCREPANCY.  NO DISCREPANCIES WERE NOTED, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
